Couldn't find what you looking for?

TRY OUR SEARCH!

This post is an extension of the
Yaz Birth Control, Late Period thread.

Please continue posting within this thread.

Loading...

This is my first time being on Yaz and I am on my third white pill and still havn't gotten my period. I just came online to figure out what was going on and I am SOO glad I found this website. At least now I know that everything is okay and this is normal. I love Yaz so far, but if I am not going to get my period on it, I don't know if it is worth all the emotional stress of not knowing if I am actually pregnant or not. Personally I don't want to buy a pregnancy test every month, so I think I am probably going to switch. Thanks for all the posts, they really calmed my nerves about this whole thing!!
Reply

Loading...

OMG! Ive been freaking out too! Thank god I found this! Its my first time on Yaz too, and im on my first inactive and im freakin out! >:(
Reply

Loading...

I cannot express how much this forum has helped me. I am on my last white pill and was freaking out because I hadn't gotten any bleeding. There was one night where I was drinking too much and probably threw up the pill, but I have an extra pack just in case something like that happened, so I took one pink pill the next morning. I had sex probably about an hour or two later, and this month when I didn't get my period, I got really stressed. I am still going to take a test, but this settled me down a lot.
Reply

Loading...

Hi, I'm sixteen and have vericose veins in my left calf due to standing a lot.
My doctor didn't say anything about my vericose veins beings a problem with birth control, but I read that they can get worse with other birth conrol pills and I saw on here that doctors didn't say anything when some women started taking antibiotics.
Should I bring it back up with my doctor to be sure that she made the connection between the vericose veins and birth control?
Reply

Loading...

I don't want to repeat everyone, but I must. Thank GOD for this thread. It's only my first day of the white pill, and only my second month on Yaz, but last month my period started on the last pink pill day, so naturally, I was a little curious when it didn't happen again this time. I take it religiously so I'm pretty sure I'm not pregnant, but there's always that thought in the back of your mind. Also, I had a stomach bug two days ago and was worried THAT messed up my period. But thanks for this site, because now the only think I have to worry about is explaining this to my boyfriend who I haven't seen for 3 weeks that we can't have sex cause my period was late (if it does in fact come). Haha
Reply

Loading...

I have been on Yaz for about 9 months, and in January my gyno said i could skip the placebos for two months since i have endometriosis and severe mentrual pain, only getting a period every 3. This week is my first period since the switch, and i got it last night, while having sex :-( , but it's done today... i usually get like a 5-6 day period, so this is abnormal to me. i have brutal cramping and everything, even still, yet the bleeding is gone. my boyfriend and i have unprotected sex, and he pulls out. please tell me i'm not pregnant... please tell me a similar situation has happened to someone else...
Reply

Loading...

Im 19 years old, I have been on Yaz for 2 months, the first month i got my period on the second day of my placebo tablets, although this month i havent got my period at all i have had slight stomach cramps and breast tenderness. When i am having sex with my bf we always use condoms as a barrier method. Im scared about being pregnant. i have stopped taking Yaz for a week and my period still hasnt came, has this happened to anyone else? also i have been under a bit of stress after a car accident. For now i am not taking anything because i hate not having a period because i feel its unnatural. has someone had any of the same experiences as me?? am i worrying about nothing?
Reply

Loading...

Well, I'm starting to feel a little better. I haven't had a pregnancy scare in about 3 years and this on has got me freaked out all over again. I just switched from ortho-tri low (having been on it for at least, 8 years) to Yaz. I switched because I was falling into deep suicidal depressions a week before my period and getting terrible migrains. I was really happy that I wasn't having depression and migrains but started to freak out after being on the white pills for two days. I normally get my period about two days after starting the placebos. This time I can feel the changes in my vaginal wall, there's a small amount of mucus discharge BUT not bleeding.

I've taken a pregnancy test and even though it was negative I was a little freaked out...to be honest I'm still a little worried. I plan to call my doctor's office tomorrow just to be extra sure.

However, I will say that your words have made me feel a little better about everything. I wish doctors would tell you about this lovely little side effect. I'm thinking of switching to another bc. As much as I dislike my period I think the lack of one is even more frightening.
Reply

Loading...

I have been on Yaz for about 6 months now, and my period always starts about two days after the white pills(inactive pills) have finished so I start on the active pills is this normal ? ? I am worried since I have developed abdominal pains and migranes since using Ya :'( z. Does anyone have any advice for me, I love Yaz my flow has decreased a lot and I seem to be more stable emosionally since using Yaz XD .
Reply

Loading...

I have been taking YAZ for 2 months now, and this is now the second day of my inactive pills of the second month and have no period, and a week ago my boyrfiend and i had unprotected sex, though he did withdraw, and we are freaking out cos we thought i was pregnant. this reassures me that it happens to alot of other people on yaz, but last month i got my period early and it lasted for over 7 days, which makes me think that i still ovulated last month because my body hadnt adjusted to the hormones. should i be worried this month?

also another thing which i find weird is that so many women either experience late or no periods, however the reason i went on the pill was to regulate my irregular periods, so i find it odd that my doctor would prescribe this pill. It makes me think that he himself does not know of this side effect. This side effect should be made clear prior to starting on this pill.
Reply

Loading...

I was taking Yaz. I had been taking it for about 6 months. I did not like it at all. My periods were still late and my breasts were so sore andi gained tons of weight. I stopped taking it and I quit gaining weight
Reply

Loading...

Thats the same reason i switched to yaz and im on my 5th month of it, on the third white pill and still no period. on Ortho it was always exactly on time and with yaz it could be any time. its very stressful.
Reply

Loading...

My partner and I had Sex but the Condom broke. I freaked of course as its the first time I have been on the pill (currently on my 4th pack). So because of this I decided to take the morning after pill just incase.Since going on Yaz I have got my period every month and certainly it does make your period lighter. I took the Morning after pill on my 2nd inactive or white pill and tomorrow will be my first pink pill and still no period which In worried about. I'm Wondering if the morning after pill has caused me not to get my period. Has anyone else been in this situation and can shed Some light? I never skip a period but also thinking I wouldnt be pregnant with both pills taken.

Reply

Loading...